# SDR AUS20040052

- Difficulty date: January 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 70061L275W210A
- Condition: Leaking
- Location: Main Rotor Gb
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN TRANSMISSION OIL HOSE LEAKING. FURTHER INVESTIGATION FOUND THE HOSE WAS CHAFING IN THE AREA UNDER THE IDENTIFICATION TAG.
